# SDR CALA2023040300960

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5318
- Part serial: NA
- Condition: Corroded
- Location: Sta1720/Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN DECK PLATE STA 1720 BL0 PREVIOUS REPAIR HAS EVIDENCE OF CORROSION.  TRANSCRIBED FROM HAECO GSO NR 9280 454. REMOVED AND FAB. NEW DOUBLER AT STA 1720 BL0 IAW B757-200 SRM 53 -60-51-2R-2.
